Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the cause for increase in blood pressure while on ACE inhibitor and Lysinopril?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 2111 Questions
HI, My blood pressure actually went up while on Lysinopril and I developed a dry, hacking cough which is a side effect of the med. Why would my BP get higher while on an ACE inhibitor? Do I need to make sure I drink more water?
Posted Thu, 9 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 57 minutes later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, Dry cough is a well-known side effect of Lsinopril or other ACE-inhibitors. There are many factors causing high BP : - the monotherapy is not giving positive effect; thus, must start another drug such as diuretic (usually prescribed valsartan and hydrochlorothiazide -co-diovan) - perhaps you are not following a strict diet - passing a stressful or anxiety period Hope it answered to your query! Feel free to ask me other questions you might have at the next follow up! Dr.Benard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor